# SDR 98ZZZX1384

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205FX
- Make and model: Beech 60
- Aircraft serial: 005
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston Rod
- Part number: 3321211
- Condition: Failed
- Location: Nr 1 Pwr Brake
- Part time: 3,136 hours
- Component: Bendix, 33212001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING WHEEL BRAKE ASSEMBLIES, WENT TO BLEED BRAKE SYSTEM.  NO BRAKE RESPONSE ON PILOT'S LEFT BRAKE.  TROUBLESHOT TO POWER BRAKE VALVE.  FOUND PISTON ROD BROKEN AND LODGED IN OPERATING LINKAGE.  THE PILOT HAD NOT REPORTED A PROBLEM WITH THE BRAKE SYSTEM.  REPLACED POWER BRAKE VALVE WITH NEW PART, BLED SYSTEM, OPERATIONAL CHECKS GOOD.
